It is currently Thu Aug 17, 2017 1:52 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun Jul 07, 2013 1:26 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Jan 05, 2012 3:53 am
Posts: 223
Hey everyone, so recently I have not been dosing nearly as often as I typically would due to the fact my doctor raised his office visit fees. I decided I'd stop taking suboxone all together and taper on my own. My last appointment with him was around June 1 and he gave me a 60 film prescription. Over the past 2 years I've tried to save some films just in case anything like this was to happen. Up until last Saturday (June 29th) I had been taking 2 films a day for roughly 6 days of 7 weekly and none the other day.

Well, I've dosed twice in the past 8 days (last Saturday and Wednesday), 16mgs each time. I really have no withdrawals to speak of, except for waking up in sweat and increased sweat during the day which I consider extremely mild compared to the horror stories I’ve read and have only applied today and yesterday. I have around 45 strips left and would like to save 5-10. That is if I continue to take suboxone and not just stop all together, I am debating whether I should dose today or plan to just take a strip if I get worse withdrawal symptoms down the road.

In the past the only withdrawal symptoms from suboxone I’ve had were pretty much just mental. I should also mention my withdrawals from oxycodone weren't as bad as others I’ve known or read from others in this community, if it matters. Is this normal or do the withdrawals not start until day 5-10 or maybe even later today? Thanks for reading and any input in advance.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 09, 2013 1:53 am 
Offline
Power Poster
Power Poster

Joined: Mon Jun 17, 2013 12:24 pm
Posts: 41
Hey and welcome!

Suboxone has an extremely long half life. So when you're taking 16mg in a day, your WDs are likely to not start for a week to 10 days later. It's much better to cut down the MG per day, than to take 16mg every 4 days or so. You will most likely experience very long, difficult WDs a week or two later once you officially jump off. Having 45 strips left leaves you with plenty to jump off at a decently low dosage. You want to take it every day, but as little as you can without experiencing extreme WDs. For instance if you are just sweating, that's great. Maybe try taking one 8mg every day for a week or so, and then start cutting it up. Start with 8mg, then take half, then a quarter, or progress slower if you choose this is just a suggestion. Do what you're comfortable with.

The only thing I can tell you is that suboxone(as I said), has a very long half life and the way you're doing it now is probably not te best way if you're planning to jump off completely after those 45 strip are gone.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 09, 2013 2:53 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Jan 05, 2012 3:53 am
Posts: 223
Thanks for the reply musiclover,

I ended up taking another 2 strips on Sunday after some pretty intense cravings. I wasn't completely sure if the sweating was due to the lack of suboxone in my body or natural causes like stress. During the day Sunday I continued to sweat far more than I usually do, and it wasn't only after waking up.

After I took the strips I noticed the sweating had gone away completely and the runny nose I had was from not taking suboxone. The runny nose wasn't anything more than moderate and quite honestly I thought it was natural, which was why I didn't mention it before. These were my only two symptoms I can think of at all with the exception of cravings. It's unusual for me to get sweaty unless I had done a descent amount of physical activity or forgot to apply deodorant that day.

I figured that my symptoms were mild due to the fact I still had some suboxone in my system that carried over or that I am young and have a fast metabolism. I'm in my very early 20s and don't weigh any greater than 150lbs. I plan to not dose until Thursday but I’ll only take one strip. In the past I didn't have much of a reason to get off sub but now not only will I not see my doctor again, I couldn't stand the lack of sex drive. After roughly 24-48 hours of not taking sub, my sex drive has completely returned and is 100 to the infinite power more satisfying! That is a huge reason I want to keep myself from taking more suboxone.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group